# SDR DALA2020100603298

- Difficulty date: October 5, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 87,012 hours, 22,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1180-1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CORROSION LEVEL 2) DURING INITIAL INSPECTION : CORROSION FOUND ON CUSP WEB FROM STA 1180/1200 LH AND AT PASSENGER CABIN (CPAX). REPLACED WEB. (LP 1627360)
